\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Existence and regularity of solutions in nonlinear wave equations

Abstract Related Papers Cited by
  • In this paper, we study the global existence and regularity of Hölder continuous solutions for a series of nonlinear partial differential equations describing nonlinear waves.
    Mathematics Subject Classification: Primary: 35L05; Secondary: 35L60.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Bressan and A. Constantin, Global solutions of the Hunter-Saxton equation, SIAM J. Math. Anal., 37 (2005), 996-1026.doi: 10.1137/050623036.

    [2]

    A. Bressan and A. Constantin, Global conservative solutions to the Camassa-Holm equation, Arch. Rat. Mech. Anal., 183 (2007), 215-239.doi: 10.1007/s00205-006-0010-z.

    [3]

    A. Bressan, H. Holden and X. Raynaud, Lipschitz metric for the Hunter-Saxton equation, J. Math. Pures Appl. (9), 94 (2010), 68-92.doi: 10.1016/j.matpur.2010.02.005.

    [4]

    A. Bressan and Y. Zheng, Conservative solutions to a nonlinear variational wave equation, Comm. Math. Phys., 266 (2006), 471-497.doi: 10.1007/s00220-006-0047-8.

    [5]

    A. Bressan, P. Zhang and Y. Zheng, Asymptotic variational wave equations, Arch. Ration. Mech. Anal., 183 (2007), 163-185.doi: 10.1007/s00205-006-0014-8.

    [6]

    G. Chen, Formation of singularity and smooth wave propagation for the non-isentropic compressible Euler equations, J. Hyperbolic Differ. Equ., 8 (2011), 671-690.doi: 10.1142/S0219891611002536.

    [7]

    G. Chen, R. Pan and S. Zhu, Singularity formation for compressible Euler equations, submitted, available at arXiv:1408.6775.

    [8]

    G. Chen and R. Young, Smooth waves and gradient blowup for the inhomogeneous wave equations, J. Differential Equations, 252 (2012), 2580-2595.doi: 10.1016/j.jde.2011.09.004.

    [9]

    G. Chen, R. Young and Q. Zhang, Shock formation in the compressible Euler equations and related systems, J. Hyperbolic Differ. Equ., 10 (2013), 149-172.doi: 10.1142/S0219891613500069.

    [10]

    G. Chen, P. Zhang and Y. Zheng, Energy conservative solutions to a nonlinear wave system of nematic liquid crystals, Comm. Pure Appl. Anal., 12 (2013), 1445-1468.doi: 10.3934/cpaa.2013.12.1445.

    [11]

    G. Chen and Y. Zheng, Existence and singularity to a wave system of nematic liquid crystals, J. Math. Anal. Appl., 398 (2013), 170-188.doi: 10.1016/j.jmaa.2012.08.048.

    [12]

    C. M. Dafermos, Hyperbolic Conservations Laws in Continuum Physics, (third edition), Springer-Verlag, Heidelberg, 2010.doi: 10.1007/978-3-642-04048-1.

    [13]

    H. Holden and X. Raynaud, Global semigroup of conservative solutions of the nonlinear variational wave equation, Arch. Ration. Mech. Anal., 201 (2011), 871-964.doi: 10.1007/s00205-011-0403-5.

    [14]

    R. Glassey, J. Hunter and Y. Zheng, Singularities of a variational wave equation, J. Differential Equations, 129 (1996), 49-78.doi: 10.1006/jdeq.1996.0111.

    [15]

    R. Glassey, J. Hunter and Y. Zheng, Singularities and Oscillations in a Nonlinear Variational Wave Equation, Singularities and Oscillations, The IMA Volumes in Mathematics and its Applications, 91 (1997), 37-60.doi: 10.1007/978-1-4612-1972-9_3.

    [16]

    J. K. Hunter and R. H. Saxton, Dynamics of director fields, SIAM J. Appl. Math., 51 (1991), 1498-1521.doi: 10.1137/0151075.

    [17]

    J. K. Hunter and Y. Zheng, On a nonlinear hyperbolic variational equation: I. global existence of weak solutions, Arch. Rat. Mech. Anal., 129 (1995), 305-353.doi: 10.1007/BF00379259.

    [18]

    J. K. Hunter and Y. Zheng, On a nonlinear hyperbolic variational equation: II. the zero viscosity and dispersion limits, Arch. Rat. Mech. Anal., 129 (1995), 355-383.doi: 10.1007/BF00379260.

    [19]

    P. Lax, Development of singularities of solutions of nonlinear hyperbolic partial differential equations, J. Math. Physics, 5 (1964), 611-613.doi: 10.1063/1.1704154.

    [20]

    P. Lax and J. Glimm, Decay of Solutions of Systems of Nonlinear Hyperbolic Conservation Laws, Memoirs of the American Mathematical Society, 101, American Mathematical Society, Providence, R.I. 1970.

    [21]

    H. Lindblad, Global solutions of nonlinear wave equations, Comm. Pure Appl. Math., 45 (1992), 1063-1096.doi: 10.1002/cpa.3160450902.

    [22]

    P. Zhang and Y. Zheng, Weak solutions to a nonlinear variational wave equation, Arch. Ration. Mech. Anal., 166 (2003), 303-319.doi: 10.1007/s00205-002-0232-7.

    [23]

    P. Zhang and Y. Zheng, Weak solutions to a nonlinear variational wave equation with general data, Ann. I. H. Poincaré, 22 (2005), 207-226.doi: 10.1016/j.anihpc.2004.04.001.

    [24]

    P. Zhang and Y. Zheng, Conservative solutions to a system of variational wave equations of nematic liquid crystals, Arch. Ration. Mech. Anal., 195 (2010), 701-727.doi: 10.1007/s00205-009-0222-0.

    [25]

    P. Zhang and Y. Zheng, Energy conservative solutions to a one-dimensional full variational wave system, Comm. Pure Appl. Math., 65 (2012), 683-726.doi: 10.1002/cpa.20380.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(296) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return